Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2018 (2018), Article ID 2861612, 4 pages
https://doi.org/10.1155/2018/2861612
Research Article

Some Inequalities in Information Theory Using Tsallis Entropy

Department of Mathematics, College of Natural and Computational Science, University of Gondar, Gondar, Ethiopia

Correspondence should be addressed to Satish Kumar; moc.liamffider@47hsitasrd

Received 27 December 2017; Accepted 27 February 2018; Published 3 April 2018

Academic Editor: A. Zayed

Copyright © 2018 Litegebe Wondie and Satish Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Litegebe Wondie and Satish Kumar, “Some Inequalities in Information Theory Using Tsallis Entropy,” International Journal of Mathematics and Mathematical Sciences, vol. 2018, Article ID 2861612, 4 pages, 2018. doi:10.1155/2018/2861612